MathSciNet Relay Station
MathSciNet bibliographic data
MR551562 (82d:58017) 58D15 (58E10 58E15)
Gromov, Mikhael Homotopical effects of dilatation. J. Differential Geom. 13 (1978), no. 3, 303–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement